# SDR N6WA2025091801

- Difficulty date: September 16, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 48,129 hours, 38,402 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cascade
- Part number: CN6241244003
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE, NR 2 UPPER OTBD CASCADE DAMAGED.   REMOVED AND REPLACED RT ENGINE UPPER OTBD CASCADE IAW AMM 78-34-01
